zbMATH — the first resource for mathematics

Pointwise convergence of martingales in von Neumann algebras. (English) Zbl 0446.60028

60G42 Martingales with discrete parameter
60F15 Strong limit theorems
46L10 General theory of von Neumann algebras
Full Text: DOI
[1] J.-P. Conze and N. Dang-Ngoc,Ergodic theorems for non-commutative dynamical systems, Invent. Math.46 (1978). · Zbl 0374.46058
[2] J. Dixmier,Les algèbres d’opérateurs dans l’espace hilbertien, Gauthier-Villars, Paris, 1969. · Zbl 0175.43801
[3] J. L. Doob,Stochastic Processes, Wiley, New York, 1953.
[4] E. C. Lance,Ergodic theorem for convex sets and operator algebras. Invent. Math.37 (1976), 201–211. · Zbl 0338.46054
[5] J. Neveu,Deux remarques sur la théorie des martingales, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete3 (1964), 122–127. · Zbl 0131.16304
[6] G. K. Pedersen,Operator algebras with weakly closed Abelian subalgebras, Bull. London Math. Soc.4 (1972), 171–175. · Zbl 0252.46071
[7] K. Saito,Non commutative extension of Lusin’s theorem, Tôhoku Math. J.19 (1967), 332–340. · Zbl 0161.11002
[8] M. Takesaki,Conditional Expectations in von Neumann Algebras. J. Functional Analysis9 (1972), 306–321. · Zbl 0245.46089
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.